# SDR MALA090062

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 1,935 hours, 1,466 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, ATB.  REPLACED LG SELECTOR VALVE.
